# SDR BB05080

- Difficulty date: September 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNN DURING DAILY CHECK, MAINTENANCE FOUND THE FORWARD LEFT-HAND EMERGENCY PACK INOPERATIVE.  MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND THE POWER SUPPLY AT THE FORWARD LEFT-HAND POSITION UNSERVICEABLE.  REPLACED POWER SUPPLY PER MM 33-51-07-02.  OPERATIONAL CHECK GOOD.
